# SDR CALA2017081802710

- Difficulty date: August 15, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 78,446 hours, 25,623 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: AMC12RA03RWC
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 1 THRU 4, LT SEAT MOUNTED EMERGENCY LIGHTS ARE INOPERATIVE.  REPLACED ONE CONNECTOR ON SEAT 1B IAW WDM 33-51-21 AND AMM 33-51-00. OP CHECKED PASSED.
